arrow
Volume 19, Issue 3
Resolving the Singularities of the Minimal Hopf Cones

Weiyue Ding & Yu Yuan

J. Part. Diff. Eq., 19 (2006), pp. 218-231.

Published online: 2006-08

Export citation
  • Abstract

We resolve the singularities of the minimal Hopf cones by families of regular minimal graphs.

  • Keywords

Minimal cones resolution of singularities

  • AMS Subject Headings

49Q05 53A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-19-218, author = {}, title = {Resolving the Singularities of the Minimal Hopf Cones}, journal = {Journal of Partial Differential Equations}, year = {2006}, volume = {19}, number = {3}, pages = {218--231}, abstract = {

We resolve the singularities of the minimal Hopf cones by families of regular minimal graphs.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5329.html} }
TY - JOUR T1 - Resolving the Singularities of the Minimal Hopf Cones JO - Journal of Partial Differential Equations VL - 3 SP - 218 EP - 231 PY - 2006 DA - 2006/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5329.html KW - Minimal cones KW - resolution of singularities AB -

We resolve the singularities of the minimal Hopf cones by families of regular minimal graphs.

Weiyue Ding & Yu Yuan . (2019). Resolving the Singularities of the Minimal Hopf Cones. Journal of Partial Differential Equations. 19 (3). 218-231. doi:
Copy to clipboard
The citation has been copied to your clipboard